Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Numerical methods for extremal problems in the calculus of variations and optimal control theory

Author: John Gregory
Journal: Bull. Amer. Math. Soc. 18 (1988), 31-34
MSC (1985): Primary 65K10, 49D29
MathSciNet review: 919654
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Gregory, Quadratic form theory and differential equations, Mathematics in Science and Engineering Series, Volume 152, Academic Press, 1980. MR 599362
  • 2. J. Gregory, M. Zeman and M. Badley, A finite element approximation for the initial value problem for nonlinear second order differential equations, II: Systems, J. Math. Anal. Appl. 115 (1986), 131-139. MR 835589
  • 3. J. Gregory and M. Zeman, Spline matrices and their applications to some higher order methods for boundary value problems, SIAM J. Numer. Anal. (to appear). MR 933732
  • 4. P. Henrici, Discrete variable methods in ordinary differential equations, John Wiley and Sons, 1962. MR 135729
  • 5. M. R. Hestenes, Calculus of variations and optimal control theory, John Wiley and Sons, 1966. MR 203540
  • 6. A. A. Lyubushin, Convergence rate estimate for difference-quadrature approximations of variational problems, U.S.S.R. Comput. Math. and Math. Phys., vol. 18, Pergamon Press, 1979, pp. 24-35. MR 518271

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 65K10, 49D29

Retrieve articles in all journals with MSC (1985): 65K10, 49D29

Additional Information